![]() |
| 2009 | ||
|---|---|---|
| 4 | EE | Herbert Fleischner, Egbert Mujuni, Daniël Paulusma, Stefan Szeider: Covering graphs with few complete bipartite subgraphs. Theor. Comput. Sci. 410(21-23): 2045-2053 (2009) |
| 2008 | ||
| 3 | EE | Egbert Mujuni, Frances A. Rosamond: Parameterized Complexity of the Clique Partition Problem. CATS 2008: 75-78 |
| 2 | EE | Egbert Mujuni: Parameterized Algorithms in Smooth 4-Regular Hamiltonian Graphs. Mathematics in Computer Science 1(4): 701-708 (2008) |
| 2007 | ||
| 1 | EE | Herbert Fleischner, Egbert Mujuni, Daniël Paulusma, Stefan Szeider: Covering Graphs with Few Complete Bipartite Subgraphs. FSTTCS 2007: 340-351 |
| 1 | Herbert Fleischner | [1] [4] |
| 2 | Daniël Paulusma | [1] [4] |
| 3 | Frances A. Rosamond | [3] |
| 4 | Stefan Szeider | [1] [4] |